On Zweier I-convergent sequence spaces.

Vakeel A. Khan, Khalid Ebadullah, Yasmeen Aligarh


In this article we introduce the Zweier I-convergent sequence spaces . We prove the decomposition theorem and study topo-logical, algebraic properties and have established some inclusion relations of these spaces.

Palabras clave

Ideal; filter; I-convergence field; monotone; solid; Lipschitz function; Zweier Space; statistical convergence; Banach space; filtro; campo de I-convergencia; monótono; sólido; función de Lipschitz; espacio de Zweier; convergencia estadística.

Texto completo:



Altay, B.,Basar, F. and Mursaleen. On the Euler sequence space which‏ include the spaces lp and l∞, Inform.Sci., 176 (10), pp. 1450-1462,‏ (2006).‏

Basar, F. and Altay, B. On the spaces of sequences of p-bounded variation and related matrix mappings. Ukrainion Math. J. 55. (2003).‏

Buck, R. C.: Generalized Asymptotic Density, Amer. J. Math. 75, pp.‏ 335-346, (1953).‏

Connor, J. S.: it The statistical and strong P-Cesaro convergence of‏ sequences,Analysis. 8(1988),47-63.‏

Connor, J. S. : On strong matrix summability with respect to a modulus‏ and statistical convergence, Cnad. Math. Bull. 32, pp. 194-198, (1989).‏

Connor, J., Fridy, J. A. and Kline, J. Statistically Pre-Cauchy sequence,‏ Analysis. 14, pp. 311-317, (1994).‏

Fast, H. : Sur la convergence statistique, Colloq. Math. 2, pp. 241-244,‏ (1951).‏

Kamthan, P. K. and Gupta, M. : Sequence spaces and series. Marcel‏ Dekker Inc, New York.(1980).

Khan, V. A. and Ebadullah, K. On some I-Convergent sequence spaces‏ defined by a modullus function. Theory and Application of Mathematiccs and Computer Science. 1 (2), pp. 22-30, (2011).‏

Khan, V. A., Ebadullah, K and Ahmad, A. I-Pre-Cauchy Sequences‏ and Orlicz Function. Journal of Mathematical Analysis. 3 (1), pp. 21-26,‏ (2012).‏

Khan, V.A. and Ebadullah,K.I-Convergent difference sequence spaces‏ defined by a sequence of moduli. J. Math. Comput.Sci. 2 (2), pp. 265-‏ 273, (2012).‏

Kostyrko, P., Salat, T.,Wilczynski,W.I-convergence. Real Analysis Exchange, 26 (2), pp. 669-686, (2000).‏

Malkowsky, E. Recent results in the theory of matrix transformation‏ in sequence spaces. Math. Vesnik. (49), pp. 187-196, (1997).‏

Ng, P., N. and Lee P., Y. Cesaro sequence spaces of non-absolute type.‏ Comment. Math. Pracc. Math. 20 (2), pp. 429-433, (1978).‏

Salat,T., Tripathy, B. C., Ziman, M. On some properties of Iconvergence. Tatra Mt. Math. Publ., (28), pp. 279-286, (2004).‏

Salat, T., Tripathy, B. C.,Ziman,M. On I-convergence field. Ital. J.‏ Pure Appl. Math., (17), pp. 45-54 (2005).‏

Schoenberg, I. J. : The integrability of certain functions and related‏ summability methods, Amer. Math. Monthly. 66 : pp. 361-375, (1959).‏

Sengönül, M. On The Zweier Sequence Space, DEMONSTRATIO‏ MATHEMATICA, Vol.XL No.(1), pp. 181-196, (2007).‏

Tripathy, B. C. and Hazarika, B. Paranorm I-Convergent sequence‏ spaces, Math Slovaca. 59 (4), pp. 485-494. (2009).‏

Tripathy, B. C. and Hazarika,B. Some I-Convergent sequence spaces‏ defined by Orlicz function., Acta Mathematicae Applicatae Sinica. 27‏ (1), pp 149-154, (2011).‏

Tripathy, B. C. and Hazarika, B. I -convergent sequence spaces associated with multiplier sequence spaces ; Mathematical Inequalities and‏ Appl;ications ; 11 (3), pp. 543-548, (2008).

Tripathy, B. C. and Mahanta, S. On Acceleration convergence of sequences ; Journal of the Franklin Institute, 347, pp. 591-598, (2010).‏

Tripathy,B.C. and Hazarika, B. I-monotonic and I-Convergent sequences, Kyungpook Math. Journal. 51 (2) (2011), pp. 233-239, (2011).‏

Tripathy, B. C. Sen, M. and Nath, S. I-Convergence in probabilistic‏ n-normed space ; Soft Comput, 16, pp. 1021-1027, (2012).‏

Tripathy, B. C. Hazarika,B and Choudhry, B. Lacunary I-Convergent‏ sequences, Kyungpook Math. Journal. 52 (4), pp. 473-482, (2012).‏

Tripathy, B. C. and Sharma, B. On I-Convergent double sequences of fuzzy real numbers, Kyungpook Math. Journal. 52 (2), pp. 189-200, (2012).

Tripathy, B. C. and Ray, G. C. Mixed fuzzy ideal topological spaces ; Applied mathematics and Computaions; 220, pp. 602-607, (2013).

DOI: http://dx.doi.org/10.4067/S0716-09172014000300003

Enlaces refback

  • No hay ningún enlace refback.